# SDR REXA201100139

- Difficulty date: February 22, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7960
- Aircraft time: 15,418 hours, 13,013 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Safety Switch
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR NOSE GEAR DISAGREE ON A/C 8960 SWAPPED INTO 8797 SWUNG NOSE GEAR AND WERE ABLE TO DUPLICATE DISCREPANCY.  WHILE JACKED, CHECKED THE RIG ON THE NR 1 NLG WOW SWITCH AND FOUND IT TO BE .094 INCH.  PROPER RIG IS .045 - .055 INCH.  SYSTEM OP'S CHECKED GOOD IAW AMM 32-61-05.
